# SDR OZCA202006290001

- Difficulty date: June 26, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N611B
- Make and model: Saab SF340A
- Aircraft serial: 340060
- Aircraft time: 46,645 hours, 45,412 cycles
- Engine: Ge CT75A2
- Engine time: 43,832 hours, 41,787 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

WHILE CONDUCTING FLIGHT CSQ702,ON 26JUN2020, UTILIZING AIRCRAFT N611BC THE LEFT HAND ENGINE DURING CLIMB AT 9000FT HAD AN UNCOMMANDED INFLIGHT SHUTDOWN. CREW RAN THE QRH AND ATTEMPTED A RESTART THAT WAS UNSUCCESSFUL. AIRCRAFT PERFORMED AN AIR RETURN TO PAP.
